# SDR 96ZZZX3392

- Difficulty date: June 10, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N375NM
- Make and model: Gulstm G1159A
- Aircraft serial: 375
- System (JASC): 2910 · Hydraulic System, Main
- Part: Tube Assy
- Part number: 1159P2051814
- Condition: Chafed
- Location: Rt Pylon
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE GAINING ACCESS TO THE PYLON AREA, NOTED THE MAIN HYDRAULIC LINE LOCATED IN THE AFT SECTION OF THE PYLON AREA WAS FOUND CHAFING THE OUTER WALL.  CHAFING APPEARED TO BE CAUSED BY WIRE BUNDLE STRAPS CHAFING AGAINST THE LINE.  MAIN HYDRAULIC LINE AND WIRE BUNDLE WERE REPOSITIONED TO PREVENT FUTURE CHAFING.
